Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I was on tane for a month, and I took my last pill the same day I got work done on my leg. It healed fine, I plan on going back on tane after all the work is done

Share this post


Link to post
Share on other sites

you will probably be fine. i wouldnt get a tattoo WHILE on accutane just because your skin is so thin that the ink might not take and have a hard time healing. but if you didnt take it for very long and your skin seems to be fine, then i wouldnt worry too much.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×